# SDR DALA2022090605928

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N575DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0282
- Aircraft time: 3,430 hours, 582 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3575 - OXYGEN PANEL MASK DEPLOYED / LOCATIONS:29E . CORRECTIVE ACTION: R/R O2 CONTAINER PER A350 AMM 35-21. (2392760)
